MAUDE Adverse Event Report: GALIL MEDICAL LTD. ICEROD 90 MRI NEEDLE / MRI SE; CRYOSURGICAL DEVICES AND ACCESSORIES

GALIL MEDICAL LTD. ICEROD 90 MRI NEEDLE / MRI SE; CRYOSURGICAL DEVICES AND ACCESSORIES
Model Number FPRPR3195
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Needle 2 was returned to the manufacturer for investigation.The needle's atp and iceball formation properties were found within specification, and the reported complaint could not be confirmed from the needle investigation.
 
Event or Problem Description
4 needles were used in a mri guided renal cryoablation procedure.During the case, all 4 icerod mri needles only reached an iceball size of approx.1 cm, which was insufficient for the procedure.Extra active thawing cycles did not resolve this.Multiple freezing cycles were conducted in an attempt to reach an acceptable ablation zone.The treatment was deemed unsuccessful, and a new cryoablation procedure has been scheduled for this patient.All four needles were returned to the manufacturer for investigation, and the cryoablation system was investigated in a field service call.This mdr summarises the investigation results of the second needle used in this complaint.Please see the following mdr's for the other devices used during this cryoablation procedure: 3004462490-2020-00001 - cryoablation system, 9616793-2020-00035 - needle 1, 9616793-2020-00037 - needle 3, 9616793-2020-00038 - needle 4.

Brand Name
ICEROD 90 MRI NEEDLE / MRI SE
Common Device Name
CRYOSURGICAL DEVICES AND ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD.
1 tavor building
p.o. box 224, industrial park
yokneam, 20692 03
IS  2069203
MDR Report Key9767059
Report Number9616793-2020-00036
Device Sequence Number2787607
Product Code GEH
UDI-Device Identifier07290104830297
UDI-Public07290104830297
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K051052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3195
Device Catalogue NumberFPRPR3195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1